# SDR IPXA12576027

- Difficulty date: September 5, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK,  NR 1 ENG INBD THRUST REVERSER, AFT UPPER EXTERNAL SURFACE CORRODED.  PAINT BUBBLED UP.  REPLACED NR 1 ENG INBD THRUST REVERSER SLEEVE IAW AMM 78-31-01-004-001-P00 AND AMM 78-31-01-404-010-P00.
